Mathematische Annalen

, Volume 261, Issue 1, pp 111–132 | Cite as

Boundary behavior of meromorphic maps

  • Giorgio Patrizio


Boundary Behavior 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Andreotti, A., Stoll, W.: Analytic dependence of meromorphic functions. In: Lecture Notes in Mathematics, Vol. 234. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  2. 2.
    Babuska, I.: On the stability of domains with respect to fundamental problems of the theory of partial differential equations with particular regard to elasticity theory. Czechoslovak. Math. J.11, 76–105 and 165–203 (1961)Google Scholar
  3. 3.
    Hopf, E.: A remark on linear elliptic differential equations of second order. Proc. Am. Math. Soc.3, 791–793 (1952)Google Scholar
  4. 4.
    Korany, A.: Harmonic functions on hermitian hyperbolic spaces. Trans. Am. Math. Soc.135, 507–516 (1969)Google Scholar
  5. 5.
    Lempert, L.: Boundary behavior of meromorphic functions of several variables. Acta Math.144, 1–25 (1980)Google Scholar
  6. 6.
    Miranda, C.: Partial differential equations of elliptic type. In: Ergebnisse der Mathematik, Vol. 2 (2nd ed.). Berlin, Heidelberg, New York: Springer 1970Google Scholar
  7. 7.
    Nečas, J.: Le methodes direct en théorie des equationes elliptiques. Paris: Masson and Prague: Academie 1967Google Scholar
  8. 8.
    Nevanlinna, R.: Eindeutige analytische Funktionen. In: Grundlagen der Mathematischen Wissenschaft, Vol. 46 (2nd ed.). Berlin, Heidelberg, New York: Springer 1953Google Scholar
  9. 9.
    Stein, E.M.: Boundary behavior of holomorphic functions of several complex variables. In: Mathematical Notes, Vol. 11. Princeton: Princeton University Press 1972Google Scholar
  10. 10.
    Stoll, W.: Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrer komplexer Veränderlichen. I. Acta Math.90, 1–115 (1953); II. ibid. Acta Math.92, 55–169 (1954)Google Scholar
  11. 11.
    Stoll, W.: Value distribution on parabolic spaces. In: Lecture Notes in Mathematics, Vol. 600. Berlin, Heidelberg, New York: Springer 1977Google Scholar
  12. 12.
    Stoll, W.: The Ahlfors-Weyl theory of meromorphic maps on parabolic manifolds. Proceedings of the Nordic Summer School, Joensuu, Finland, 1981. In: Lecture Notes in Mathematics (to appear)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Giorgio Patrizio
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations